ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Optimal Hardy–Rellich inequalities, maximum principle and related eigenvalue problem

Adimurthi, * and Grossi, Massimo and Santra, Sanjiban (2006) Optimal Hardy–Rellich inequalities, maximum principle and related eigenvalue problem. In: Journal of Functional Analysis, 240 (1). pp. 36-83.

[img] PDF
Optimal_Hardy–Rellich_inequalities,_maximum_principle_and_related_eigenvalue_problem.pdf - Published Version
Restricted to Registered users only

Download (350Kb) | Request a copy
Official URL: http://dx.doi.org/10.1016/j.jfa.2006.07.011

Abstract

In this paper we deal with three types of problems concerning the Hardy–Rellich's embedding for a bi-Laplacian operator. First we obtain the Hardy–Rellich inequalities in the critical dimension n=4. Then we derive a maximum principle for fourth order operators with singular terms. Then we study the existence, non-existence, simplicity and asymptotic behavior of the first eigenvalue of the Hardy–Rellich operator ${ \Delta}^2 $ = $\frac {n^2(n-4)^2}{16}$ $ \frac {q(x)}{ |x|^4}$ under various assumptions on the perturbation q.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Elsevier Science.
Keywords: Biharmonic equation;Hardy–Rellich's inequality;Maximum principle;Perturbed eigenvalue problem;Boggio's principle; Dirichlet and Navier boundary conditions;
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 28 May 2008
Last Modified: 01 Mar 2012 08:51
URI: http://eprints.iisc.ernet.in/id/eprint/14072

Actions (login required)

View Item View Item